I walk short distances only due to my health I'm taking 6 gabapentine that are 300mg then 1 tramodol at 500mg also 8 paracetamol 500mg and 2 amytriptelene at 25mg then a 50mg at night are any of the meds a possible answer to this or is it a fresh medical problem that may have occurred it causes a crushing sensation across the chest area at times .
Could be the Tramadol, it sounds like you're on a high dose. Call your doctor right away just to be sure.
And if your doctor doesn't correct the problem, then I'd see a cardiologist.
It could be your heart.
Besides, with all that medication mixed together, and such high doses I'd
consult with a good cardiologist to make sure all of the drugs you are taking
are the reason for the crushing sensation across the chest area at times.
Good luck to you. I wish you well. God bless you.
If all these meds and their doses are prescribed by the same Dr, that's who you should report this to, if they'e not the should be. Don't take a chance, get checked out and be sure your meds are all coming from one Dr who knows your unique health issues.
Hi, Gabapentin, Amitriptyline and Tramadol can all cause chest pains, so considering the combination it isn't unusual. I would speak with your doctor about this asap and see what he/she can suggest...
Thank you for the answers people I hope to find more out when I next challenge the doctors about the problems and suggestions that have been put forward by yourselves love n thanks sent to all .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.